# SDR 95ZZZW608

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52312
- Make and model: Boeing 727231
- Aircraft serial: 19831
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 53173
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT RAISE ABOVE OFF POSITION.  ACCOMPLISHED LANDING GEAR HANDLE LOCK CHECKLIST AND RETRACTED LANDING GEAR.  FOUND NOSE LANDING GEAR TORQUE LINK PIN MISSING, MFG P/N 53173.  INSTALLED NEW NOSE GEAR TORQUE LINK PIN.  LANDING GEAR CHECKS NORMAL.
